Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Spectral theory for boundary value problems for elliptic systems of mixed order


Authors: Giuseppe Geymonat and Gerd Grubb
Journal: Bull. Amer. Math. Soc. 80 (1974), 1255-1259
MSC (1970): Primary 35J45, 47B30, 35P20
DOI: https://doi.org/10.1090/S0002-9904-1974-13705-5
MathSciNet review: 0352726
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J45, 47B30, 35P20

Retrieve articles in all journals with MSC (1970): 35J45, 47B30, 35P20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13705-5